Opcije pristupačnosti Pristupačnost
About employee
doc. dr. sc. Nikola Adžaga
Title:assistant professor
Location: D115
Public phone number:01/4639 462
Internal phone number:462
E-mail: E-mail
Department: Mathematics
PhD graduation year:2018

Teaching duties




2013. - 2018. Postgraduate University Programme in Mathematics, Faculty of Science, University of Zagreb. Dissertation Diophantine m-tuples in the rings of integers, defended with summa cum laude. Supervised by prof. dr. sc. Alan Filipin.

2010. - 2012. Graduate University Programme in Computer Science and Mathematics, Faculty of Science, University of Zagreb. Master thesis Parallelization of Grammatical Evolution', defended with summa cum laude. Supervised by prof. dr. sc. Sanja Singer and doc. dr. sc. Tino Stanković.

2008. - 2011. Undergraduate University Programme in Psychology, Faculty of Humanities and Social Sciences, University of Zagreb.

I have realized that some of the e-mails sent to my faculty address may have got stuck (for an unknown reason as yet). In case you've sent me an e-mail and haven't received an answer, please try to resend it to nikola.adzaga@mnm.hr.

Published papers recorded in the Croatian Scientific Bibliography Database (CROSBI)
Note: this list of papers is located in an maintained by the Ruđer Bošković Institute which is in charge of the Croatian Scientific Bibliography Database (CROSBI). This link will take you to the appropriate CROSBI page of this person, containing a list of papers they have themselves entered in the database.

For further information and for instructions on changing the above data, please contact help@bib.irb.hr.
List of select publications
  1. N. Adžaga, S. Chidambaram, T. Keller, O. Padurariu, Rational points on hyperelliptic Atkin-Lehner quotients of modular curves and their coverings, preprint
  2. N. Adžaga, V. Arul, L. Beneish, M. Chen, S. Chidambaram, T. Keller, B. Wen, Quadratic Chabauty for Atkin-Lehner Quotients of Modular Curves of Prime Level and Genus 4, 5, 6, preprint
  3. N. Adžaga, A. Filipin, Z. Franušić, On the extensions of the Diophantine triples in Gaussian integers, Monatshefte für Mathematik (2022), pdf
  4. N. Adžaga, On the size of Diophantine m-tuples in imaginary quadratic number rings. Bulletin of Mathematical Sciences, 11 (2021), 1; 1950020, 10 stranica.
  5. N. Adžaga, A. Dujella, D. Kreso, P. Tadić,
    Triples which are D(n)-sets for several n's. Journal of Number Theory. 184 (2018); 330-341.
  6. N. Adžaga, Automated conjecturing of Frobenius numbers via grammatical evolution. Experimental Mathematics. 26 (2017), no. 2; 247-252.


Presentation "Diophantine triples and quadruples with several D(n)-properties" given at Journées Arithmétiques in Istanbul can be seen here.